Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

December 2008

A month before this picture I had spinal meningitis and was home from work for about two weeks. When I got sick I was on steroids and Bactrum because the inflammation was so bad, my derm prescribed them to calm everything down. It worked on my skin but man was I SICK! I no longer continued to see that dermatologist and looked for another one.

I just got home from my apointment with my new dermatologist and I'm crushed...The first thing he said was, "You need to go on Accutane." Man, no way. I was already put in the hospital by the antibiotics and I know Accutane has a ton of serious side effects. No way! I'll give up dairy and get on a low glycemic diet before I go on Accutane. So I'm here for the support.

I've been on the Regimen for four weeks now and it's pulling out all the cysts, which is really unpleasant, but I know that it is necessary. I haven't really noticed any new ones forming. So I'm sticking with it for two more months no matter what. Than I'll start considering other options...

    From the album:

    Mah face...

    • 11 pictures
    • 0 comments
    • 5 image comments

    Photo Information for December 2008


    Recommended Comments

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×